Chin. Phys. B
Citation Search Quick Search
Chin. Phys. B  2008, Vol. 17 Issue (11): 3974-3984    DOI: 10.1088/1674-1056/17/11/007
GENERAL Current Issue| Next Issue| Archive| Adv Search |
A new variable coefficient algebraic method and non-travelling wave solutions of nonlinear equations
Lu Bin, Zhang Hong-Qing
Department of Applied Mathematics, Dalian University of Technology, Dalian 116023, China

Copyright © the Chinese Physical Society
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China(100190)
Tel: 010-82649026   Fax: 010-82649027   E-Mail:
Supported by Beijing Magtech Co. Ltd. Tel: 86-010-62662699 E-mail: